理论数学

Vol.2 No.4 (October 2012)

一类两变量变分方程解的显式构造
The Explicit Structure of Solution of a Class of Variational Equation on Two Variable

 

作者:

孙世良 , 黄晓倩 :江苏师范大学数学科学学院

 

关键词:

最优化变分方程分析方法随机控制Optimization Variational Equation Analytical Method Stochastic Control

 

摘要:

本文利用分析的方法,证明了一类两变量变分方程解的存在性并给出其显示构造。

This paper studies a class of Variational Equation on two Variable, proves the existence of solution and gives its explicit structure by analytical method.

文章引用:

孙世良 , 黄晓倩 (2012) 一类两变量变分方程解的显式构造。 理论数学, 2, 216-220. doi: 10.12677/PM.2012.24033

 

参考文献

分享
Top